RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 3, Pages 532–534 (Mi dan8196)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On the number of zeros of the Riemann zeta function on short intervals of the critical line

L. V. Kiseleva

Moscow State (V. I. Lenin) Pedagogical Institute

Full text: PDF file (318 kB)

Bibliographic databases:
UDC: 511
Presented: С. М. Никольский
Received: 21.11.1985

Citation: L. V. Kiseleva, “On the number of zeros of the Riemann zeta function on short intervals of the critical line”, Dokl. Akad. Nauk SSSR, 293:3 (1987), 532–534

Citation in format AMSBIB
\Bibitem{Kis87}
\by L.~V.~Kiseleva
\paper On the number of zeros of the Riemann zeta function on short
intervals of the critical line
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 3
\pages 532--534
\mathnet{http://mi.mathnet.ru/dan8196}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=884049}
\zmath{https://zbmath.org/?q=an:0637.10026}


Linking options:
  • http://mi.mathnet.ru/eng/dan8196
  • http://mi.mathnet.ru/eng/dan/v293/i3/p532

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. V. Kiseleva, “On the number of zeros of the function $\zeta(s)$ on “almost all” short intervals of the critical line”, Math. USSR-Izv., 32:3 (1989), 475–499  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:6
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019